# SDR DXTA2022032859020

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 135,461 hours, 8,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shutoff Valve
- Part number: 991452902
- Part serial: 2356
- Condition: Defective
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE OVERTEMP: ON TAKEOFF LEFT ENGINE ITT WENT YELLOW 920 DEGREES AND STAYED THERE UNTIL POWER WAS REDUCED. LEFT ENGINE ITT RAN APPROXIMETLY 40 DEGREES HIGHER THEN RIGHT ENGINE AFTER THAT.//CORRECTIVE ACTION// REMOVED LH ENGINE PRECOOLER PRSOV AND CLAMPS AND INSTALLED NEW
CUSTOMER SUPPLIED UNITS, OPS AND LEAK CHECK GOOD WITH NO DEFECTS
NOTED, REF CE680 MM 36-10-00,
